Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stone's theorem and spectral subspaces of automorphisms

Author: Erling Størmer
Journal: Proc. Amer. Math. Soc. 70 (1978), 18-20
MSC: Primary 46L10; Secondary 22D25
MathSciNet review: 0467342
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that spectral subspaces of automorphisms of a von Neumann algebra can be defined by use of Stone's theorem on unitary representations.

References [Enhancements On Off] (What's this?)

  • [1] William Arveson, On groups of automorphisms of operator algebras, J. Functional Analysis 15 (1974), 217–243. MR 0348518
  • [2] H. J. Borchers, Über Ableitungen von 𝐶*-Algebren, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1973), 19–35 (German). MR 0353001
  • [3] Alain Connes, Une classification des facteurs de type 𝐼𝐼𝐼, Ann. Sci. École Norm. Sup. (4) 6 (1973), 133–252 (French). MR 0341115

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 22D25

Retrieve articles in all journals with MSC: 46L10, 22D25

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society